MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CALCIUM_2 (CA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CALCIUM_2 (CA_2)
Catalog Number SMN 11097644
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) and reported that the initial elevated calcium_2 (ca_2) results obtained on multiple patient samples on an atellica ch 930 analyzer were questioned by the physician(s) when reported.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that the initial elevated calcium_2 (ca_2) results obtained on multiple patient samples on an atellica ch 930 analyzer were questioned by the physician(s) when reported.The samples were reprocessed on an alternate atellica ch 930 analyzer.No corrected reports were issued.The customer did not provide the patient sample data.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2025-00233 on 11-sep-2025.Additional information (17-sep-2025): siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the information provided by the customer, and the available instrument data files.Quality control (qc) recovered outside the customer's acceptable ranges when ran with a specific lot calibration, and the qc recovered within the customer's acceptable ranges when ran with other calibrations.Siemens reviewed the calibration data and found that the affected lot calibration showed a significantly lower calibration coefficient and average signal responses than other calibrations performed using the same reagent and calibrator lots, which indicated that any samples processed using the affected lot calibration show elevated calcium_2 (ca_2) results.Siemens evaluated the event and determined that the anomaly with the specific lot calibration potentially contributed to the reported event.The cause of the anomaly with the lot calibration is unknown.The customer resolved the event by recalibrating.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CALCIUM_2 (CA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
registration # 8020890
55 diamond road
crumlin co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23024669
Report Number2432235-2025-00233
Device Sequence Number9819793
Product Code CJY
UDI-Device Identifier00630414220697
UDI-Public(01)00630414220697(10)242373(17)251001
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K083386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Catalogue NumberSMN 11097644
Device Lot Number242373
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown